# SDR AALA20040948

- Difficulty date: September 7, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT IDENTIFIER L758 INOPERATIVE.  RECONNECTED EMERGENCY EXIT IDENTIFIER L758.  SYSTEM GROUND CHECKED NORMAL OPERATION.
